advertisement
Question
Posted by: Amy | 2012/04/19

Stresam

Dear Expert

I have been perscribed stresam for stress treatment and would like to know any potential side effects, potential for addiction ofter long term usage, and how my body will react once I stop the perscribed course.

Regards

Amy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Amy

Although Stresam is not categorised as being addictive (certainly less than benzodiazepines),and although cessation of treatment with Strezam is believed not to cause withdrawal syndrome, treatment the drug should still only be stopped as directed by your doctor.

With regards to adverse effects: Dizziness appears sometimes which may appear at the beginning of the treatment and disappear spontaneously during the long-term therapy. Rarely - skin rash, very rarely - allergic reactions - urticaria, angiodermitis.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: jackie | 2016/06/21

Can one take stresham short term for a stressful situation when one is already taking epitec and Adco Talomil daily?

Reply to jackie
Posted by: shmaila | 2012/06/16

I feel continuous headache for last many months. can you please advise me what should I do to get rid of this. Is this serious.

Reply to shmaila
Posted by: pharmacist | 2012/04/20

Hi Amy

Although Stresam is not categorised as being addictive (certainly less than benzodiazepines),and although cessation of treatment with Strezam is believed not to cause withdrawal syndrome, treatment the drug should still only be stopped as directed by your doctor.

With regards to adverse effects: Dizziness appears sometimes which may appear at the beginning of the treatment and disappear spontaneously during the long-term therapy. Rarely - skin rash, very rarely - allergic reactions - urticaria, angiodermitis.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement